# SDR REXA2016011700086

- Difficulty date: January 17, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128, VERTICAL POST, BL 0.0 AT WL 69, HAS AN INDICATION IN THE AFT FLANGE RADIUS OF BOTH LT POST .265"" LONG BY 70% FSH & RT POST .260"" BY 65% FSH.  FAILED NDT INSPECTION.  R & R FS 409+128, BL 0 LT & RT VERTICAL POST IAW SRM 51-42-06, 51-40-11 & REO 601R-53-41-889.  SEE JC 8797215 OP 46 FOR STEPS 1 - 6.
